# SDR CALA2017013000218

- Difficulty date: January 30, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 51,788 hours, 21,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT EEL BATTERY FAILED CAPACITY TEST. REPLACED BATTERY REF AMM 33-51-38-000-002A AND 33-51-38-400-002A . OPS CHECKED OK
